Real Interpolation of Compact Operators between Quasi-Banach Spaces



Downloads per month over past year

Cobos, Fernando and Persson, Lars-Erick (1998) Real Interpolation of Compact Operators between Quasi-Banach Spaces. Mathematica Scandinavica, 82 (1). pp. 138-160. ISSN 0025-5521

[thumbnail of 38.pdf] PDF
Restringido a Repository staff only


Official URL:


Let (A(0)A(1)) and (B-0,B-1) be couples of quasi-Banach spaces and let T be a linear operator. We prove that if T:A(0) --> B-0 is compact and T: A(1) --> B-1 is bounded, then T: (A(0),A(1))(theta,q) --> (B-0,B-1)(theta,q) is also compact. Some results on the structure of minimal and maximal interpolation methods are also established.

Item Type:Article
Uncontrolled Keywords:Real interpolation; compact operators; quasi-Banach couples; maximal interpolation methods; minimal interpolation methods; vector valued sequence spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15306
Deposited On:22 May 2012 09:33
Last Modified:21 Jun 2018 07:59

Origin of downloads

Repository Staff Only: item control page